# SDR AALA201912279020

- Difficulty date: December 25, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 23,775 hours, 9,443 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 57,132 hours, 21,885 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Link
- Part number: 1590M33P01
- Condition: Broken
- Location: Nr 2 Vsv
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON INITIAL DECENT FROM FL 330 ECAM ENG 2 STALL FOLLOWED BY ENG 2 FAIL FOLLOWED BY SUCCESFUL RESTART FOLLWED BY ENG 2 FAIL ON ROLLOUT. MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-866-A. VSV LINK STAGE 3 FOUND TO BE BROKEN. REMOVED AND REPLACED VSV LINK STAGE 3 IAW AMM 72-00-00. RETEST IAW TSM 75-32-00-810-812. NO FAULTS NOTED.
